| Model Number |
ENF-VQ |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed that during the device evaluation, the videoscope exhibited the coating of the scope was peeled off.There was no patient involved.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over thirteen (13) years since the subject device was manufactured.Based on the results of the investigation, a definitive root cause could not be determined.The event can be prevented/detected by following the instructions for use which state: do not pull the video cable during an examination.The endoscopic image may not be visible anymore.Do not coil the insertion tube, universal cord, or video cable into a diameter of less than 10 cm.Equipment damage can result.Do not apply shock to the distal end of the insertion tube, particularly the objective lens surface at the distal end.Visual abnormalities may result.Do not twist or bend the bending section with your hands.Equipment damage may result.Do not squeeze the bending section forcefully.The covering of the bending section may stretch or break, and it may cause water leaks.Olympus will continue to monitor field performance for this device.